# SDR DL757953948

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DL
- Make and model: Boeing 757232
- Aircraft serial: 22810
- System (JASC): 2210 · Autopilot System
- Part: Auto Pilot
- Condition: Failed
- Location: Flight Deck
- Component: 6224717003
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT DIVERTED TO LAS WITH IN-FLIGHT EMERGENCY-SMOKE IN COCKPIT.  FOUND RT A/P INOP ON ARRIVAL AND HEAVY BURNED SMELL EMANATING FROM RT SIDE OF A/P MODE CONTROL PANEL.  INSTALLED NEW A/P.  MCP AND PERFORMED TEST 01/04 AND 01/30 WITH MCDP.  ALL NORMAL.
